# SDR 2008UALA05675

- Difficulty date: September 10, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 54,893 hours, 20,333 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R ARMING LIGHT WILL NOT ILLUMINATE.  FOUND GIRT BAR OUT OF ALIGNMENT.  REALIGNED GIRT BAR.  OPS CHECKED GOOD.
